American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 192 found      Go to page: 1 2 3 4 5 6 7

[91] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information   
View Article: PDF

[93] Frederick P. Gardiner and Nikola Lakic. Obstacle problems. Math. Surveys Monogr. 76 (1999) 241-256.
Book volume table of contents
View Article: PDF

[94] Frederick P. Gardiner and Nikola Lakic. The mapping class group. Math. Surveys Monogr. 76 (1999) 195-205.
Book volume table of contents
View Article: PDF

[95] Frederick P. Gardiner and Nikola Lakic. Measured foliations. Math. Surveys Monogr. 76 (1999) 223-240.
Book volume table of contents
View Article: PDF

[96] Frederick P. Gardiner and Nikola Lakic. Kobayashi's metric on Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 145-154.
Book volume table of contents
View Article: PDF

[97] Frederick P. Gardiner and Nikola Lakic. Jenkins-Strebel differentials. Math. Surveys Monogr. 76 (1999) 207-222.
Book volume table of contents
View Article: PDF

[98] Frederick P. Gardiner and Nikola Lakic. Quadratic differentials, Part I. Math. Surveys Monogr. 76 (1999) 43-82.
Book volume table of contents
View Article: PDF

[99] Frederick P. Gardiner and Nikola Lakic. Quasiconformal mapping. Math. Surveys Monogr. 76 (1999) 1-16.
Book volume table of contents
View Article: PDF

[100] Frederick P. Gardiner and Nikola Lakic. Earthquake mappings. Math. Surveys Monogr. 76 (1999) 337-355.
Book volume table of contents
View Article: PDF

[101] Frederick P. Gardiner and Nikola Lakic. Riemann surfaces. Math. Surveys Monogr. 76 (1999) 17-42.
Book volume table of contents
View Article: PDF

[102] Frederick P. Gardiner and Nikola Lakic. Quasiconformal Teichm\"uller Theory. Math. Surveys Monogr. 76 (1999) MR MR1730906.
Book volume table of contents   

[103] Frederick P. Gardiner and Nikola Lakic. Asymptotically extremal maps. Math. Surveys Monogr. 76 (1999) 285-298.
Book volume table of contents   
View Article: PDF

[104] Frederick P. Gardiner and Nikola Lakic. Asymptotic Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 257-284.
Book volume table of contents   
View Article: PDF

[105] Frederick P. Gardiner and Nikola Lakic. Substantial boundary points. Math. Surveys Monogr. 76 (1999) 323-336.
Book volume table of contents   
View Article: PDF

[106] Frederick P. Gardiner and Nikola Lakic. Teichm\"uller equivalence. Math. Surveys Monogr. 76 (1999) 109-124.
Book volume table of contents   
View Article: PDF

[107] Frederick P. Gardiner and Nikola Lakic. Teichm\"uller uniqueness. Math. Surveys Monogr. 76 (1999) 177-194.
Book volume table of contents   
View Article: PDF

[108] Frederick P. Gardiner and Nikola Lakic. Universal Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 299-322.
Book volume table of contents   
View Article: PDF

[109] Frederick P. Gardiner and Nikola Lakic. Quadratic differentials, Part II. Math. Surveys Monogr. 76 (1999) 83-108.
Book volume table of contents   
View Article: PDF

[110] Frederick P. Gardiner and Nikola Lakic. The Bers embedding. Math. Surveys Monogr. 76 (1999) 125-143.
Book volume table of contents   
View Article: PDF

[111] Frederick P. Gardiner and Nikola Lakic. Isomorphisms and automorphisms. Math. Surveys Monogr. 76 (1999) 155-176.
Book volume table of contents   
View Article: PDF

[112] Bernard Maskit. New parameters for Fuchsian groups of genus $2$. Proc. Amer. Math. Soc. 127 (1999) 3643-3652. MR 1616641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Indranil Biswas, Mahan Mitra and Subhashis Nag. Thurston boundary of Teichmüller spaces and the commensurability modular group. Conform. Geom. Dyn. 3 (1999) 50-66. MR 1684039.
Abstract, references, and article information   
View Article: PDF

[114] Hiroshige Shiga and Harumi Tanigawa. Projective structures with discrete holonomy representations. Trans. Amer. Math. Soc. 351 (1999) 813-823. MR 1443890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[116] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Li Zhong. Closed geodesics and non-differentiability of the metric in infinite-dimensional Teichmüller spaces . Proc. Amer. Math. Soc. 124 (1996) 1459-1465. MR 1301053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 192 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia